# SDR SWAA2025061281029

- Difficulty date: June 12, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N8897K
- Make and model: Boeing 737-8
- Aircraft serial: 68049
- Aircraft time: 5,189 hours, 2,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY FLASHLIGHT WILL NOT TEST<[01] OK TO CONT PER MEL 25-64-02 SP 1B C/W AUTHORIZATION #260927
